# SDR REXA2013092501955

- Difficulty date: September 25, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 14,541 hours, 9,223 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 394-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AND ATTACHING FASTENER HAVE BEEN BLENDED AND HAS PIN HOLE AT STRINGER 17L, BETWEEN FS 394 AND 409.  REPAIRED SKIN IAW EOR53504.
